# SDR SWIA200820293

- Difficulty date: July 12, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 13,664 hours, 11,856 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT WEB CRACKED AT DOOR COUNTERBALANCE SPRING UPPER BOLT CUTOUT.  (C-CHECK)REPAIRED PER REO.
